# SDR IPXA2014072583761

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Valve
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEVEL 2 ALERT HYD 2 FAILURE.  R & R NR 2 EDP ELECTRIC DEPRESSURIZATION VALVE IAW MM 29-11-21-400-802. OPS AND LEAK CHECK GOOD. THIS WAS THE LT PUMP (UPPER) IPC REF 29-11-22-01.
